Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Vol. 15 No. 4 (2010): Nonlinear Analysis: Modelling and Control
Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Register
Login
Home
/
Nonlinear Analysis: Modelling and Control
/
Archives
/
Nonlinear Analysis: Modelling and Control
Vol. 15 No. 4 (2010)
Nonlinear Analysis: Modelling and Control
Published 2010-10-25
Articles
M. B. B. Abd-el-Malek | H. S. S. Hassan
Symmetry analysis for steady boundary-layer stagnation-point flow of Rivlin–Ericksen fluid of second grade subject to suction
Abstract views 314 | Article downloads (PDF) 204
379-396
PDF
G. A. A. Afrouzi | M. Mirzapour
Existence results for a class of (p,q) Laplacian systems
Abstract views 193 | Article downloads (PDF) 175
397-403
PDF
A. Ambrazevičius
Existence and uniqueness theorem to a unimolecular heterogeneous catalytic reaction model
Abstract views 196 | Article downloads (PDF) 171
405-421
PDF
H. Jafari | M. Alipour
Solution of the Davey–Stewardson equation using homotopuy analysis method
Abstract views 337 | Article downloads (PDF) 191
423-433
PDF
M. Jalil | S. Asghar
Comments on "Lie group analysis of natural convection heat and mass transfer in an inclined surface"
Abstract views 232 | Article downloads (PDF) 158
435-436
PDF
M. Kamran | M. Imran | M. Athar
Exact solutions for the unsteady rotational flow of a generalized second grade fluid through a circular cylinder
Abstract views 260 | Article downloads (PDF) 207
437-444
PDF
K. Kubilius | D. Melichov
On the convergence rates of Gladyshev’s Hurst index estimator
Abstract views 194 | Article downloads (PDF) 159
445-450
PDF
G. K. K. Lowe | M. A. A. Zohdy
Modeling nonlinear systems using multiple piecewise linear equations
Abstract views 580 | Article downloads (PDF) 286
451-458
PDF
S. Mandal | M. M. M. Panja | S. Ray | S. K. K. Roy
Qualitative behavior of three species food chain around inner equilibrium point: spectral analysis
Abstract views 248 | Article downloads (PDF) 215
459-472
PDF
A. K. K. Pal | G. P. P. Samanta
Stability analysis of an eco-epidemiological model incorporating a prey refuge
Abstract views 402 | Article downloads (PDF) 343
473-491
PDF
S. Sajavičius
On the eigenvalue problems for differential operators with coupled boundary conditions
Abstract views 199 | Article downloads (PDF) 234
493-500
PDF
A. Skučaitė | K. Skučaitė-Bingelė | S. Pečiulytė | A. Štikonas
Investigation of the spectrum for the Sturm–Liouville problem with one integral boundary condition
Abstract views 378 | Article downloads (PDF) 211
501-512
PDF
×
Username
*
Required
Password
*
Required
Forgot your password?
Keep me logged in
Login
No account?
Register here